# SDR COEA2022122312807

- Difficulty date: October 28, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: S57112377200
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FRONT SPAR LOWER FLANGE NACELLE ATTACH FITTING AT RIB 12 OUTBOARD BOLT HOLE HAS A FLAW INDICATION COMMON TO THE LOWER WING SKIN. CORRECTIVE ACTION: REPAIR PER SRAS ES_00204175_01...19870 ISSUE A,
